| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results of 64, 72, 88 and 88 mg/dl.The customer's expected fasting blood glucose test result range is 95 - 120 mg/dl.Customer has gestational diabetes and is currently 29 weeks pregnant.The customer feels well and did not report any symptoms.Customer stated she was not experiencing any symptoms when she had obtained the low test results.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 65 mg/dl and 64 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).